Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
broken_love

Accutane + Clindamycin Phosphate 1%...Is is ok ?

Recommended Posts

hope you guys can help me ....

i'm on the week 10 of Accutane...this monday, i went to the germ...she looked at my acnes... ( i've been in IB till then )... she prescribed me the Dalacin T ( Clindamycin Phosphate 1% ) as a topical solution ....

i've been using it for 4 days...and it's quite good...my IB is died down...

but i still wonder whether this combination will keep working good ? or it's just good for the first time...?? anyone 've tried this ?....

help me plz...

thx in advance

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×